logo logo

These Medications Most Often Trigger Allergies

These Medications Most Often Trigger Allergies

One of the things that can trigger allergies is medicine. Drug allergies occur when the body considers certain substances in the drug to be harmful even though it should not have a bad effect. If not treated properly, this drug allergy can be fatal. Then, what are the symptoms of drug allergies that can arise? And what types of drugs often trigger allergies? Not all allergic reactions are classified as severe. Some only show mild itching symptoms on the skin. Skin itching is one of the common complaints in patients with allergic reactions. So if you have a prescription, you should consult with a pharmacist or doctor. Our metiska farma will help you find your medical needs.

A person with an allergic tendency will feel itching after taking medication. In addition to complaints of itching, a person with skin allergies can experience a bump. This condition can also cause a reddish rash on the skin. A person with allergies can complain of a runny nose and nasal discharge. In addition, the nose can also experience blockages so that the patient becomes difficult to breathe. In severe allergic reactions, a person can experience shortness of breath. This complaint includes life-threatening and immediate assistance. The condition of shortness of breath due to allergies is caused by swelling of the respiratory mucosa and inhibits the flow of air into the lungs. A person with an allergic reaction can complain of a sudden drop in blood pressure. This will cause various complaints such as dizziness, chest palpitations, and decreased consciousness.

This is a drug used for the treatment of various types of cancer or malignancy. This drug functions to reduce the size of various types of tumors. However, in its use chemotherapy drugs can cause allergic reactions. Various types of drugs, ranging from antibiotics, fever medicines, to chemotherapy drugs, can trigger allergies in its users. If you have a drug allergy, stop using it immediately and visit the nearest medical party.

bottom

Comments are closed.

bottom